# SDR CALA2022051601248

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: D5348001122000
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3 CHECK AT VTMAE BFM CORROSION WAS FOUND ON THE UPPER SURFACE OF THE LH S18 UPPER FUSELAGE SKIN BETWEEN FR69 & 70 STGR 1L & 2L. ECRA 5331-02902. WORK ACCOMPLISHED BY VTMAE EMP V934143. UPON AN INSPECTION OF THE UPPER SURFACE OF THE LH S18 UPPER FUSELAGE ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02902 THE ACCUMULATION OF 79,100 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM SKIN BETWEEN FR69 & 79 STGR 1L & 2L ON AIRCRAFT N478UA IN . PERFORMED INTERIM REPAIR ON THE UPPER SURFACE OF THE LH S18 UPPE R FUSELAGE SKIN BETWEEN FR69 & 70 STGR 1L & 2L PER OK TO CARRY PER ECRA 5331-02902, UPON THE ACCUMULATION OF 79,100 TOMC-APPROVAL FROM SC1ELBYC COMMENT TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE UPPER SURFACE OF THE LH S18 UPPER FUSELAGE SKIN BETWEEN FR69 & 70, STGR 1L & 2L  IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02902. TOMC APPROVED;QC APPROVED RECORDS UPDATE.......SS TOMC APPROVED;QC APPROVED T/A : 79100 TAFC...SS
